# SDR DL76L050532

- Difficulty date: September 9, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 38,130 hours, 5,953 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755359B
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT IDG DROP OFFLINE AND WOULD NOT RESET.  BPCU BITE CHECK FAULTS GEN DIODE.  REPLACED GCU, NO HELP.  REINSTALL ORIGINAL GCU.  REMOVED AND REPLACED RIGHT IDG.  OPS AND LEAK CHECK OK.
